Minoxidil And Hypotension/dizziness

Green_Machine75

New Member
My Regimen
Reaction score
0
Hello !
I'm taking minoxidil foam 5% since 2 weeks and after a break tuesday I may had used too much minoxidil yesterday ( maybe 1,5 or twice the normal dose ). Today, after applying half the dayly dose I think I experienced dizziny or a brief hypotension, i'm not sure. Please tell me if you think that i should reduce, stop or it's nothing ?
 

rcom440

Senior Member
Reaction score
121
Yes I had dizziness and headache when I overdosed on minoxidil.

Take one day off from minoxidil then following day apply .5ml once a day. See if you still experience dizziness, if not increase slightly the following day to around .75ml one a day.
You really don’t need to use minoxidil twice a day. Be careful not to overdose.
 

Agitatedmule

New Member
My Regimen
Reaction score
1
Yeah I made a massive mistake in slapping loads on before bed after a day of drinking. I woke up 4 hours later to go for a piss and as i was pissing i passed out and hit my head. I have never passed out in my life. I didn't even feel it happen, I just heard my mum shout is everythin okay? and I realised I was slumped over the toilet with a hurting head. Never again f*** me
 

rcom440

Senior Member
Reaction score
121
Yeah I made a massive mistake in slapping loads on before bed after a day of drinking. I woke up 4 hours later to go for a piss and as i was pissing i passed out and hit my head. I have never passed out in my life. I didn't even feel it happen, I just heard my mum shout is everythin okay? and I realised I was slumped over the toilet with a hurting head. Never again f*** me

oh wow. I’m glad you are ok. Just don’t overdose it and you should be fine. I personally do not go over .50ml a day of 5% minoxidil liquid.
At the very begging you I was like you i way overdose it but I don’t pass out. I was extremely dizzy for a 3 days.
You should be fine as long as you don’t overdo it.
 

resu

Senior Member
Reaction score
1,333
I think it's the alcohol, the foam should already be light in alcohol, an option would be to use Foligain low alcohol version and see if it helps.
 

rcom440

Senior Member
Reaction score
121
I think it's the alcohol, the foam should already be light in alcohol, an option would be to use Foligain low alcohol version and see if it helps.

yes ethyl gets absorbed in the skin and can get to the bloodstream. I think it’s actually combination of minoxidil and ethyl.
 

Alex Contee

Established Member
My Regimen
Reaction score
221
I would definitely cut the dose back and stay hydrated. Foam always hit me harder than liquid. I would be sure not to use it before working out.
 
Top